Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Plavix cause fluctuating blood pressure levels?

My husband is experiencing a great fluctuation in his blood pressure. If he moves from a relaxed position in his chair or lays down, his head starts to pound and his blood pressure shoots up. The last reading was 209/84 and then when he leaned back in the chair, we took it again and it was 158/78. He has had the headache on and off all day. He had heart stints put in in March of this year. He also had to be off his Plavix for 5 days in preparation of getting an Epideral injection, which got canceled. Could being off the Plavix for those 5 days be causing this issue?
Fri, 16 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

Your husband symptoms seem to be related to high blood pressure.

I suggest using Nifedipine 10 mg to lower the blood pressure.

High blood pressureis not a known side effect of Plavix.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doc. I am concerned about my sister in law s hypertension which fluctuates between 13/9 and 12/8.5 Sometimes it is 12 or 11/7. She is taking...